I have been having some issues with my penis. At first, a month ago I thought I had balanitis and so I used Terrarisil balanitis cream but I have only used a few times and now I see that one of my veins got swollen and it feels like it aches a little. I do not know what to do with both these issues. Can I treat myself at home before it gets worse?
I would like to know your age, are you sexually active? To me it looks like Mondor disease, a condition in which veins get swollen for which there can be many reasons like penile injury, sexual activity, etc. The condition is treatable. You have to take oral antibiotic and pain killer along with antihistamine.
Tablet Co-Amoxiclav 1 gm BD for one week, tablet Ibuprofen or Aspirin for one week. Non-sedating antihistamine tablet.
Maintain hygiene of the area, wash with soap and water.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
At first, a month ago I thought I had balanitis and so I used Terrarisil balanitis cream but I have only used a few times and now I see that one of my veins got swollen and it feels like it aches Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.